# SDR CA060322009

- Difficulty date: March 8, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 17,279 hours
- Engine: Allsn 250C20B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Belt
- Part number: 369D25623
- Condition: Failed
- Location: Blower
- Part time: 421 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION THE BLOWER BELT WAS NOTED AS HAVING SEVERAL TEETH MISSING. BELT IS IDENTIFED WITH THE PN IN WHITE MARKER. BELT TENSION WAS VERIFIED AFTER INSTALLATION AND NO DEFECTS WERE NOTED DURING THE NEXT 3-100 HOUR INSPECTIONS. NO VIBRATIONS OR NOISE WERE NOTED. (TC NR 20060322009)
